MAUDE Adverse Event Report: BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER

BIO-MED DEVICES BIO-MED DEVICES; AIR / OXYGEN BLENDER
Model Number 2003FFH
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
The output of the blender was 21% oxygen and could not be adjusted.No patient injury.
 
Additional Manufacturer Narrative
This blender was manufactured and sold early in 2014; it has never been returned to the manufacturer for any of the recommended factory maintenance, in the 10 years since.We conclude that improper field service was at fault for leaving the device in a non-conforming state.After field-service re-assembly, someone did not tighten the seat nut and the control knob's collet nut properly, and mis-installed the underlying seat pn psea010.

Brand Name
BIO-MED DEVICES
Common Device Name
AIR / OXYGEN BLENDER
Manufacturer (Section D)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer (Section G)
BIO-MED DEVICES
61 soundview rd
guilford CT 06437
Manufacturer Contact
ken close
61 soundview rd
guilford, CT 06437
2034580202
MDR Report Key18519474
Report Number1218704-2023-00004
Device Sequence Number15089374
Product Code BZR
UDI-Device Identifier00813841020294
UDI-Public00813841020294
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K925982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2003FFH
Device Catalogue Number2003FFH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown